# SDR QMLA2023112720108

- Difficulty date: November 26, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N279AM
- Make and model: Snias AS350B3
- Aircraft serial: 4685
- Aircraft time: 7,529 hours, 16,953 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 9,791 hours, 16,805 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Outlet
- Part number: 1595HGI
- Condition: Odor
- Location: Medicla Panel In
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED UNUSUAL ODOR IN CABIN AFTER LIFTOFF.
